# SDR VNAA2014022000015

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 24,079 hours, 24,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE TO RT WING L/E AND T/E.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, R & R STABILIZER TOP CAP T/E PANEL AND STABILIZER LT LOWER VISOR PANEL DUE TO DAMAGE AND PERFORMED CHECKS IAW AMM. AIRCRAFT RELEASED FOR SERVICE.
